Translator Disclaimer
15 March 2014 The structure of the tautological ring in genus one
Dan Petersen
Duke Math. J. 163(4): 777-793 (15 March 2014). DOI: 10.1215/00127094-2429916

Abstract

We prove Getzler’s claims about the cohomology of the moduli space of stable curves of genus one, that is, that the even cohomology ring is spanned by the strata classes and that all relations between these classes follow from the Witten–Dijkgraaf–Verlinde–Verlinde (WDVV) relation and Getzler’s relation. In particular, the even cohomology ring is isomorphic to the tautological ring.

Citation

Download Citation

Dan Petersen. "The structure of the tautological ring in genus one." Duke Math. J. 163 (4) 777 - 793, 15 March 2014. https://doi.org/10.1215/00127094-2429916

Information

Published: 15 March 2014
First available in Project Euclid: 12 March 2014

zbMATH: 1291.14045
MathSciNet: MR3178432
Digital Object Identifier: 10.1215/00127094-2429916

Subjects:
Primary: 14H10
Secondary: 14D21

Rights: Copyright © 2014 Duke University Press

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.163 • No. 4 • 15 March 2014
Back to Top